MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Compliance EndoKit; Accessories, Cleaning Brushes, For Endoscope

BOSTON SCIENTIFIC CORPORATION Compliance EndoKit; Accessories, Cleaning Brushes, For Endoscope
Model Number CEK-746-20
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to 06/01/2026 as no event date was reported.Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6: imdrf device code a180104 captures the reportable event of device contamination with chemical or other material.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was being unpacked on an unknown date.Upon opening the product, a live insect was found inside the packaging; therefore, the product could not be used.There was no patient involvement in this event.

Brand Name
Compliance EndoKit
Common Device Name
Accessories, Cleaning Brushes, For Endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
11480 lakefield dr
johns creek GA 30097
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25740355
Report Number3005099803-2026-02705
Device Sequence Number10358481
Product Code MNL
UDI-Device Identifier00840253113986
UDI-Public(01)00840253113986
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCEK-746-20
Device Catalogue NumberCEK-746-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown